MathSciNet Relay Station
MathSciNet bibliographic data
MR1752855 (2001e:37083) 37J99 (34F05 37H99 60J60 93E03)
Albeverio, S.; Klar, A. Longtime behaviour of stochastic Hamiltonian systems: the multidimensional case. Potential Anal. 12 (2000), no. 3, 281–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement